# SDR AALA202007099001

- Difficulty date: July 7, 2020
- Submitted: July 9, 2020
- Operation: Air carrier
- Aircraft: N932AM
- Make and model: Airbus A321-231
- Aircraft serial: 7419
- Aircraft time: 10,320 hours, 3,968 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664515
- Part serial: M10559
- Condition: Defective
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED - L1 DOOR WILL NOT ARM.  REMOVED AND REPLACED L1 DOOR ESCAPE SLIDE/RAFT PER JOB CARD 26L00025001.
